Alert archive / North Dakota / Tornado Warnings in 2025
Tornado Warning 18, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 27, 2025, 8:14 PM CDT for Morton County, Oliver County, North Dakota. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2025, 8:14 PM CDT (01:14 UTC)
- Expired
- Jun 27, 2025, 8:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Morton County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 41 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 8:29 PM CDT | TORNADO | 8 Nne Crown Butte Lake, ND | Trained spotter reported elephant trunk with faint intermittent brief ground circulations from their view. Lasted until 8:38 PM. |
| Jun 27, 8:29 PM CDT | TORNADO | 8 Nne Crown Butte Lake, ND | Trained spotter reported elephant trunk with faint intermittent brief ground circulations from their view. Lasted until 8:38 PM. |
| Jun 27, 8:42 PM CDT | HAIL 2.75 | 8 Ne Crown Butte Lake, ND | Hail up to the size of baseballs was falling at the time of the report. Only a few hailstones, but some were as large as baseballs. |
| Jun 27, 8:42 PM CDT | HAIL 2.75 | 8 Ne Crown Butte Lake, ND | Hail up to the size of baseballs was falling at the time of the report. Only a few hailstones, but some were as large as baseballs. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 5:20 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2357 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1656 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 14.5
The text
As transmitted.
817
WFUS53 KBIS 280114
TORBIS
NDC059-065-280145-
/O.NEW.KBIS.TO.W.0018.250628T0114Z-250628T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
814 PM CDT Fri Jun 27 2025
The National Weather Service in Bismarck has issued a
* Tornado Warning for...
North central Morton County in south central North Dakota...
Southeastern Oliver County in south central North Dakota...
* Until 845 PM CDT.
* At 814 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Center, or 20 miles northwest of
Mandan, moving southeast at 20 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
north central Morton and southeastern Oliver Counties, including
the following locations... Crown Butte Lake and Nelson Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4694 10141 4710 10131 4704 10092 4679 10108
TIME...MOT...LOC 0114Z 295DEG 17KT 4699 10126
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
CJS3 follow-up statements
290
WWUS53 KBIS 280124
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
824 PM CDT Fri Jun 27 2025
NDC059-065-280145-
/O.CON.KBIS.TO.W.0018.000000T0000Z-250628T0145Z/
Morton ND-Oliver ND-
824 PM CDT Fri Jun 27 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTH
CENTRAL MORTON AND SOUTHEASTERN OLIVER COUNTIES...
At 824 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southeast of Center, or 17 miles northwest of
Mandan, moving southeast at 20 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Crown Butte Lake and Nelson Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4692 10136 4709 10125 4704 10092 4679 10108
TIME...MOT...LOC 0124Z 295DEG 17KT 4697 10119
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
CJS726
WWUS53 KBIS 280138 RRA
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
838 PM CDT Fri Jun 27 2025
NDC059-065-280145-
/O.CON.KBIS.TO.W.0018.000000T0000Z-250628T0145Z/
Morton ND-Oliver ND-
838 PM CDT Fri Jun 27 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTH
CENTRAL MORTON AND SOUTHEASTERN OLIVER COUNTIES...
At 838 PM CDT, a severe thunderstorm capable of producing a tornado
was located 12 miles northwest of Mandan, moving southeast at 20 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Weather spotters reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Crown Butte Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4692 10136 4708 10119 4704 10092 4679 10108
TIME...MOT...LOC 0138Z 295DEG 17KT 4694 10110
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
CJS532 WWUS53 KBIS 280146 SVSBIS Severe Weather Statement National Weather Service Bismarck ND 846 PM CDT Fri Jun 27 2025 NDC059-065-280155- /O.EXP.KBIS.TO.W.0018.000000T0000Z-250628T0145Z/ Morton ND-Oliver ND- 846 PM CDT Fri Jun 27 2025 ...THE TORNADO WARNING FOR NORTH CENTRAL MORTON AND SOUTHEASTERN OLIVER COUNTIES HAS EXPIRED... The tornadic thunderstorm which prompted the warning has weakened. Therefore, the warning has been allowed to expire. A Tornado Watch remains in effect until 100 AM CDT for south central North Dakota. && LAT...LON 4692 10136 4708 10119 4704 10092 4679 10108 TIME...MOT...LOC 0145Z 295DEG 17KT 4693 10106 $$ CJS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 27, 6:43 PM CDT, 1 hour 31 minutes earlier. Its key messages:
- Scattered severe thunderstorms (risk level 2 out of 5) could develop across central North Dakota late this afternoon through this evening. Expected hazards include hail as large as tennis balls, damaging winds as high as 70 mph, and a tornado or two possible.
- There is a low chance (10 to 20 percent) for isolated strong to severe storms across parts of south central and eastern North Dakota Saturday afternoon and evening.
- Daily high temperatures through next week are mostly expected to range from the mid 70s to upper 80s. Today and Saturday will be humid for central and eastern North Dakota.
Area forecast discussion, Jun 27, 6:43 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 643 PM CDT Fri Jun 27 2025 .KEY MESSAGES... - Scattered severe thunderstorms (risk level 2 out of 5) could develop across central North Dakota late this afternoon through this evening. Expected hazards include hail as large as tennis balls, damaging winds as high as 70 mph, and a tornado or two possible. - There is a low chance (10 to 20 percent) for isolated strong to severe storms across parts of south central and eastern North Dakota Saturday afternoon and evening. - Daily high temperatures through next week are mostly expected to range from the mid 70s to upper 80s. Today and Saturday will be humid for central and eastern North Dakota. && .UPDATE... Issued at 634 PM CDT Fri Jun 27 2025 Deep convective initiation appears underway just east and south of Minot, with another area just south of Beulah. Rapid supercell development is expected with all hazards possible initially before eventually growing upscale into one or two linear complexes. While the primary threats appear to be hail to the size of baseballs and damaging wind gusts to 70 mph, initial storms may also pose a tornado threat if they can remain discrete. If storms grow upscale later this evening, the hail threat may diminish a little bit but the wind threat could increase with some gusts up to 80 mph. UPDATE Issued at 524 PM CDT Fri Jun 27 2025 Quick update to issue Tornado Watch 468 for portions of western North Dakota and all of central North Dakota. && .DISCUSSION... Issued at 213 PM CDT Fri Jun 27 2025 Currently, a weak pressure pattern is situated across western and central North Dakota. Temperatures were mostly in the mid 70s to lower 80s with mostly in the 60s, except some mid 50s far west. Dewpoints in the upper 60s to lower 70s were noted over far south central into eastern ND. SOO noted the weak surface flow and no real indication of a boundary. WV satellite imagery does show a shortwave over northeast MT and moving into northwest ND. As this approaches, we would expect the surface pressure gradient to tighten a bit with a more defined surface trough, with CI more imminent. The CAMs have been hinting at the northwest into the north central being the area favored for initial CI. Once we see this, the favored trend seems to be storms tracking to the south and east along the moisture gradient that extends into southeast ND. As mentioned earlier, the orientation of the shear vectors to the surface boundary in the north central suggest a possible mixed or messy mode. As you go farther south into south central ND the more perpendicular orientation of the shear vectors to a surface boundary suggests supercells may be more probable, but the atmosphere is at least initially more capped. Initial CI, no matter where, will have the potential to be supercellular with very large hail and possibly a tornado or two (due to the very steep lapse rates, high instability and generally low LCL's anywhere, except for western ND). Very significant hail CAPE is situated across all of central ND. Any storms that do develop would have the potential for very large hail. HRRR soundings from various points in central ND this morning showed a lot of large hail analogs. The greater tornado threat does look to be more over the south central portion of the state, with the RAP STP maximized here, although the STP has stretched farther north with more recent runs. Later in the period the potential for activity to congeal into clusters or bowing segments is expected to increase. If/when this occurs, the main hazard would shift from large hail to damaging winds. A look at the latest HREF UH paintballs certainly suggest a blend of short and long tracks. Short tracks may be more favored in the north, with a blend of long and short tracks favored central and longer tracks favored south, if capping issues can be overcome. We increased the hail threat to baseball sized hail and kept the winds to 70 mph for now, and with the potential for a tornado or two. Saturday the greatest threat for severe storms pushes south and east of the forecast area. The James river valley is currently within the SPC Marginal Risk for severe storms (Level 1 of 5). A lot of how things play out Saturday will depend how things develop this evening and into the overnight hours, so will not spend much time on the severe threat Saturday. Sunday and into early next week, looks to bring a break in the severe weather. Temperatures through the period look to remain mainly in the mid 70s to mid 80s. Periodic thunderstorm chances do look to increase again by mid to late week. && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 634 PM CDT Fri Jun 27 2025 Scattered showers and thunderstorms have started to develop across portions of the central. While storms will be of the hit or miss variety, any storms that do form will have the potential to become rapidly severe this evening. The best chances for storms will at sites KMOT and KJMS with lower chances over KXWA and KBIS. The strongest storms could produce hail up to baseball size and winds up to 80 mph. That being said, winds will become gusty and erratic under and thunderstorms that move overhead or in the vicinity. Brief IFR to MVFR visibilities will also be possible under any storms that move through. Otherwise, expect VFR conditions. Showers and storms should diminish overnight. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...ZH DISCUSSION...TWH AVIATION...ZH
Hazardous weather outlook, Jun 27, 6:46 PM CDT, 1 hour 28 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 646 PM CDT Fri Jun 27 2025 NDZ001-002-009-010-017-018-031>033-040-043-290000- Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Golden Valley- Billings-Stark-Slope-Bowman- 646 PM CDT Fri Jun 27 2025 /546 PM MDT Fri Jun 27 2025/ This Hazardous Weather Outlook is for portions of northwest North Dakota and southwest North Dakota. .DAY ONE...Tonight Isolated severe thunderstorms could develop this afternoon and early evening. Expected hazards include hail up to the size of tennis balls and damaging winds as high as 60 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. NDZ041-044-290000- Hettinger-Adams- 546 PM MDT Fri Jun 27 2025 This Hazardous Weather Outlook is for portions of southwest North Dakota. .DAY ONE...Tonight Isolated severe thunderstorms could develop this afternoon and early evening. Expected hazards include hail up to the size of tennis balls and damaging winds as high as 60 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a low chance (10 to 20 percent) for isolated strong to severe storms Saturday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. NDZ048-050-051-290000- La Moure-McIntosh-Dickey- 646 PM CDT Fri Jun 27 2025 This Hazardous Weather Outlook is for portions of southeast North Dakota. .DAY ONE...Tonight Scattered severe thunderstorms could develop this afternoon and evening. Expected hazards include hail up to the size of tennis balls, damaging winds as high as 70 mph, and a tornado or two possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a low chance (10 to 20 percent) for isolated strong to severe storms Saturday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. NDZ003>005-290000- Renville-Bottineau-Rolette- 646 PM CDT Fri Jun 27 2025 This Hazardous Weather Outlook is for portions of north central North Dakota. .DAY ONE...Tonight Scattered severe thunderstorms could develop this afternoon and evening. Expected hazards include hail up to the size of tennis balls, damaging winds as high as 70 mph, and a tornado or two possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. NDZ011>013-019>023-025-034>037-042-045>047-290000- Ward-McHenry-Pierce-Mercer-Oliver-McLean-Sheridan-Wells-Foster- Morton-Burleigh-Kidder-Stutsman-Grant-Sioux-Emmons-Logan- 646 PM CDT Fri Jun 27 2025 /546 PM MDT Fri Jun 27 2025/ This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight Scattered severe thunderstorms could develop this afternoon and evening. Expected hazards include hail up to the size of baseballs, damaging winds as high as 80 mph, and a tornado or two possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Local storm report, Jun 27, 7:30 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
730 PM CDT Fri Jun 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM Hail 10 W Hannover 47.12N 101.65W
06/27/2025 M1.75 Inch Oliver ND Trained Spotter
&&Local storm report, Jun 27, 7:36 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
736 PM CDT Fri Jun 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM Hail 6 S Hazen 47.21N 101.62W
06/27/2025 E1.25 Inch Oliver ND Public
Photo relayed via social media.
&&
JGALocal storm report, Jun 27, 7:47 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
747 PM CDT Fri Jun 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM Hail 6 S Douglas 47.77N 101.52W
06/27/2025 E2.50 Inch McLean ND Trained Spotter
Hail, mostly golf ball sized but some to
tennis ball sized, began at 7:19 PM and
lasted until 7:34 PM.
&&Local storm report, Jun 27, 8:00 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
800 PM CDT Fri Jun 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Hail 3 WSW George Lake 48.09N 100.45W
06/27/2025 E2.75 Inch McHenry ND Broadcast Media
A few baseball size hail, most golf ball
sized. Relayed via broadcast media.
&&
JGALocal storm report, Jun 27, 8:04 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
804 PM CDT Fri Jun 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM Tornado 6 SW Hannover 47.05N 101.51W
06/27/2025 Oliver ND Trained Spotter
Trained spotter and multiple public reports
of a tornado at 7:41 PM. Tornado lasted
approximately 9 minutes before ending.
Photos of the tornado were sent via social
media.
&&The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:07 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 68 min |
| Jun 27, 7:18 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 57 min |
| Jun 27, 7:22 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce | 53 min |
| Jun 27, 7:34 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 41 min |
| Jun 27, 7:38 PM CDT | Tornado Warning | BIS | Morton, Oliver | 37 min |
| Jun 27, 7:38 PM CDT | Tornado Warning | BIS | Morton, Oliver | 37 min |
| Jun 27, 7:49 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Sheridan, Ward | 56 min |
| Jun 27, 7:59 PM CDT | Severe Thunderstorm Warning | BIS | Pierce | 46 min |
| Jun 27, 8:11 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 36 min |
| Jun 27, 8:13 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan | 62 min |
| Jun 27, 8:34 PM CDT | Severe Thunderstorm Warning | BIS | Pierce | 41 min |
| Jun 27, 8:44 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 46 min |
| Jun 27, 8:44 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 61 min |
| Jun 27, 8:56 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver | 64 min |
| Jun 27, 9:15 PM CDT | Severe Thunderstorm Warning | BIS | Pierce | 30 min |
| Jun 27, 9:18 PM CDT | Tornado Warning | BIS | Pierce, Wells | 27 min |
| Jun 27, 9:31 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Pierce, Sheridan, Wells | 44 min |
| Jun 27, 9:38 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver | 67 min |
| Jun 27, 9:40 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh | 65 min |
| Jun 27, 9:48 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 57 min |
| Jun 27, 9:55 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 50 min |
| Jun 27, 10:00 PM CDT | Tornado Warning | BIS | Wells | 30 min |
| Jun 27, 10:04 PM CDT | Tornado Warning | BIS | Emmons | 26 min |
| Jun 27, 10:06 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Oliver | 54 min |
| Jun 27, 10:14 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Sheridan, Wells | 61 min |
| Jun 27, 10:22 PM CDT | Tornado Warning | BIS | Emmons | 38 min |
| Jun 27, 10:25 PM CDT | Tornado Warning | BIS | Burleigh | 35 min |
| Jun 27, 10:42 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 63 min |
| Jun 27, 10:44 PM CDT | Tornado Warning | BIS | Burleigh | 31 min |
| Jun 27, 10:45 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 45 min |
| Jun 27, 10:59 PM CDT | Tornado Warning | BIS | Emmons | 31 min |
| Jun 27, 11:06 PM CDT | Tornado Warning | BIS | Kidder | 24 min |
| Jun 27, 11:10 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 65 min |
| Jun 27, 11:13 PM CDT | Tornado Warning | BIS | Burleigh, Emmons | 47 min |
| Jun 27, 11:16 PM CDT | Tornado Warning | BIS | Foster, Stutsman | 29 min |
| Jun 27, 11:29 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 61 min |
| Jun 27, 11:31 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 32 min |
| Jun 27, 11:43 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 62 min |
| Jun 27, 11:45 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 27 min |
| Jun 27, 11:48 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Wells | 42 min |
| Jun 28, 12:08 AM CDT | Areal Flood Advisory | BIS | Stutsman | 3 hr |
| Jun 28, 12:27 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 48 min |
| Jun 28, 12:49 AM CDT | Areal Flood Advisory | BIS | Emmons | 3 hr |
| Jun 28, 12:49 AM CDT | Special Weather Statement | BIS | LaMoure | 26 min |
| Jun 28, 1:01 AM CDT | Severe Thunderstorm Warning | BIS | McIntosh | 44 min |
| Jun 28, 1:46 PM CDT | Special Weather Statement | BIS | Foster | 29 min |
| Jun 28, 2:14 PM CDT | Special Weather Statement | BIS | Foster | 46 min |
| Jun 28, 3:12 PM CDT | Special Weather Statement | BIS | Foster | 33 min |
| Jun 28, 3:19 PM CDT | Severe Thunderstorm Warning | BIS | Foster | 26 min |
| Jun 28, 3:43 PM CDT | Special Weather Statement | BIS | Foster | 32 min |
| Jun 28, 4:26 PM CDT | Special Weather Statement | BIS | Stutsman | 34 min |
| Jun 28, 4:31 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 29 min |
Nearby
Tornado Warnings in North Dakota, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.